# SDR DALA2016060704403

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 70,910 hours, 53,213 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BEYOND OF STOP DRILL ON BEAM NR 2 AFT FRAME AT PASSENGER DOOR L-1.  BEAM WAS REPAIRED IAW SRM 52-05D, FIG 83.
